Optimal control with impulsive component for systems described by implicit parabolic operator differential equations

  • L. A. Vlasenko
  • A. M. Samoilenko


We study the problem of optimal control with impulsive component for systems described by abstract Sobolev-type differential equations with unbounded operator coefficients in Hilbert spaces. The operator coefficient of the time derivative may be noninvertible. The main assumption is a restriction imposed on the resolvent of the characteristic operator pencil in a certain right half plane. Applications to Sobolevtype partial differential equations are discussed.
How to Cite
Vlasenko, L. A., and A. M. Samoilenko. “Optimal Control With Impulsive Component for Systems Described by Implicit Parabolic Operator Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 8, Aug. 2009, pp. 1053-65, https://umj.imath.kiev.ua/index.php/umj/article/view/3080.
Research articles